# SDR ASAA2018022423689

- Difficulty date: February 24, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 27,875 hours, 8,127 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND ECONOMIC FAULT MESSAGE 77-20861, THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE.  ACFT GROUNDED.  FOUND NO DATA ON INPUT MONITORING PAGE FOR LOWER LEFT S3 EGT SENSOR.  ALL DASHES. ACCOMPLISHED EGT CLEANING IAW AMM 77-21-00-140-801. S3 DATA CAME ON. S2 AN S3 TEMPS ARE NOW ONLY 2DEG C DIFF . WELL WITHIN RANGE REF LOG 11840708 FOR POST CLEANING RECHECK.
